# SDR RIVA020308A

- Difficulty date: March 8, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Broken
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQY - FOUND LEFT WING INBOARD FLAP INBOARD END OF FORE FLAP UPPER SURFACE SKIN IS WORN AND HAS PIECES BROKEN OFF WS 220.  REMOVED DAMAGED SECTION.  FABRICATED FILLER DOUBLER AND INSTALLED PER EO NR 01-298 WITH APPROVED 8110-3.  APPRECIABLE WEIGHT ADDED BY THIS REPAIR .200 LB AT WS 200.  (M)
